# SDR SWAA2022011849610

- Difficulty date: December 2, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR LOWER CUT OUT SKIN DOUBLER IS CRACKED. PROTECTED EWIS AREA AT EXTERNAL POWER RECEPTACLE DOOR. IAW AMM 20-60-07-913-801.  REMOVED DOOR PANEL 114 AR FOR GAIN ACCESS. IAW SRM 51-40-02-0G-0.  REMOVED THE INITIAL RUBBING BLOCK; THE LAMINATED SHIM AND TRIMMED OUT THE DAMAGE AREA AT EXTERNAL POWER RECEPTACLE DOOR LWR CUTOUT SKIN. IAW SRM 53-10-15-2R-4 FIG. 204 DETAIL C.   PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.  FABRICATED DOUBLER FOR REPAIR PART.  FABRICATED FILLER FOR REPAIR PART IAW SRM 53-10-15-2R-4 FIG. 204 DETAIL C.  TREATED AND PRIME DOUBLER AND FILLER IAW SRM 51-20-01.
